# SDR USAA2011120900006

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 54,189 hours, 8,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY PATHWAY LIGHTING LENS COVERS MISSING AT ROW 11B AND 16G.  MAINTENANCE REPLACED MISSING LENS AT ROW 11 AND 16.
